# SDR CA040601014

- Difficulty date: May 30, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Bac 146200A
- Aircraft time: 37,985 hours
- Engine: Lyc ALF502R5
- System (JASC): 7697 · Engine Control System Wiring
- Part: Connector
- Part number: MS3476W1419S
- Condition: Shorted
- Location: Nr 4 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) UNCOMMANDED IN-FLIGHT SHUTDOWN OF NR 4 ENG.  DURING FINAL APPROACH.  CONNECTOR IDENT (P52) ON BACK-UP OVERSPEED CONTROLLER FOUND TO BE SHORTED INTERNALLY.  VOLTAGE LEAKING ACROSS VARIOUS PINS ON PLUG ALSO OUT TO OVERSPEED FUEL BYPASS/SHUT-OFF VALVE. THIS IS WHAT ACTIVATED FUEL BYPASS VALVE, CAUSING ENG TO SHUTDOWN.   REPLACING (P52) CONNECTOR (P/N MS3476W14-19S)  WILL ALSO REPLACE SECONDARY/BACK-UP CONTROLLER AS PRECAUTIONARY MEASURE (TO HAVE IT BENCH CHECKED TO ENSURE THERE WAS NO INTERNAL DAMAGE CAUSED BY STRAY VOLTAGE). ONCE SYS IS RE-ASSEMBLED, WILL CARRY OUT FURTHER CHECKS TESTING.  GROUND RUNS, CARRIED OUT FUNCTIONING OVERSPEED ON PARTICULAR ENG WITH NO FAULTS AND SYS WAS GROUND CHECKED SERVICEABLE.
